Abdominal Pain In The Right Side And Right Groin?
Good morning. Introduce, my name is rida6 mth ago I underwent Tb treatment and now it’s finished. During the treatment, there were many effects that I felt, but before 2 weeks of being born, I suddenly urinated frequently, but accompanied by a hot waist. Slowly the hot sensation disappears but new symptoms appear: Abdominal pain in the right, difficult to defecate, difficulty defecating and sometimes the pain reaches the back, sometimes it hurts in the right groin, sometimes it suffers, sometimes the appetite disappears, and the pain may at any time, sometimes time, sometimes time to sit. And it has been going on for almost 2 months. My question: what are the symptoms of illness? And how is the cure? Thank you.
Good morning Rida, thank you for asking at HealthReplies.com.
Reading complaints that you feel, they can be caused by several conditions such as:
Urinary tract infection
Urinary tract stones
Inflammation of the intestine
To ascertain which condition you are experiencing and also because this condition has been felt for a long time, it is highly recommended that you consult this doctor further. Your doctor will do a thorough evaluation of complaints and also on your physical condition, afterwards then maybe you will be recommended to do some additional tests such as urine examination, blood tests, abdominal ultrasound or other tests in accordance with the conditions found during the examination.
After that, then you can determine what disease you are suffering from and what therapy you should get in order to overcome the disease. The cure itself is also very dependent on the diagnosis of your disease, and even some conditions may require further treatment by a specialist doctor to ensure you get optimal therapy.
In the meantime you should increase your consumption of vegetables, fruits and drinking water. Don't like holding back BAK. Keep your feminine area clean and also your urinary tract.
I hope this helps.